Found 2 results
Author Title [ Type(Asc)] Year
Filters: Author is Perrin, W.F.  [Clear All Filters]
Journal Article
MacLeod, C., Perrin, W. F., Pitman, R. L., Barlow, J., Ballance, L. T., D’Amico, A., et al.. (2006). Known and inferred distributions of beaked whale species (Cetacea: Ziphiidae). Journal of Cetacean Research and Management, 7(3), 271-286. presented at the 2006.
Barlow, J., Ferguson, M., Perrin, W. F., Ballance, L. T., Gerrodette, T., Joyce, G., et al.. (2006). Abundance and density of beaked and bottlenose whales (Family Ziphiidae). Journal of Cetacean Research and Management 7(3):263-270., 7(3), 263-270.